# SDR REXA2021090200664

- Difficulty date: August 6, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 601R317726
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ACCESS HOLES 832 AL, 832 BL, 83 DL, 832 EL, AND 832 FL HAVE INTERNAL SKIN CORROSION.   LOCATED, DRILLED, AND INSTALLED NEW PAX DOOR FWD DRAG ANGLE IAW SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01 REV 38.
